The pain started after i started taking blood pressure medication.
Can it be related.
My father is a diabetic and suffers from high blood pressure, he is on medication, and I have read that when put on certain drugs for high blood pressure the physician usually puts in motion lifestyle changes of that individual and what you were doing before is going to be effected more so now on med. Maybe you are attempting to go at it by being physical in the way of taking walks and so on and need to pace yourself... Read up on all side effects and contact your doctor... keep a journal and times while on your med... My father is a retired fireman / and his lifestyle has changed greatly but is most likely not on the same one... Keep in touch with your doctor... High blood pressure runs in my family... blaze22
It is possible they may be related but it could just be a coincidence too. Your symptoms cound like possible stenosis of the spine. These are classic symptoms pain upon standing and walking. Talk to your healthcare provider. They may need to look at an MRI for you to check for stenosis. Stenosis is a narrowing of the spinal column that presses in on the spinal cord causing these symptoms. If it is a mild narrowing they can control with medications and physical therapy. Some severe cases need surgical intervention.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2010 • 2 answers
Posted 18 Aug 2010 • 2 answers
Posted 31 Jan 2012 • 3 answers
Posted 13 Jan 2013 • 7 answers
Posted 29 Aug 2013 • 3 answers